# SDR REXA2012042400563

- Difficulty date: April 24, 2012
- Submitted: April 25, 2012
- Operation: Air carrier
- Aircraft: N8710A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7710
- Aircraft time: 21,359 hours, 18,891 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Schrader Valve
- Condition: Leaking
- Location: Nlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE GEAR DISAGREE.  PLACARD INSTALLED.  DEFERRED GEAR EXT/ RETRACTION SYS, REPLACED SCHRADER VALVE ON NLG, FOUND TO BE LEAKING, PERFORMED GEAR SWINGS ALL CHECKS GOOD.
